# SDR MALA040437

- Difficulty date: June 4, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: OFF880342
- Condition: Odor
- Location: Cabin Cooling
- Stage of operation: DE
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURING WIRE ODOR WAS PRESENT DURING DESCENT.  SUPP A/C ON, BOTH BLEEDS WERE ON, NO CAUTION OR WARNING INDICATIONS PRESENT.  ODOR WAS STRONGEST IN COCKPIT AND DISSIPATED AFT OF F/A JUMPSEAT.  MAINTENANCE DETERMINED ODOR TO BE DUE TO RT ACM BEING CEASED.  REMOVED AND REPLACED ACM P/N 776910-6, S/N OFF 880342, S/N ON 8614121, IAW JOB CARD 215181, OPS CHECK GOOD.
